# SDR 2010FA0000287

- Difficulty date: March 10, 2010
- Submitted: April 2, 2010
- Operation: General aviation
- Aircraft: N87PT
- Make and model: Cessna 550
- Aircraft serial: 5500174
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Seat Frame
- Part number: 551900922
- Condition: Broken
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(GVRR) UPPER SEAT BASE ASSY CRACKED AT CHAIR BACK ATTACH POINTS.  STRESS ON CHAIR BACK AND METAL FATIGUE PROBABLE CAUSE.  ALSO PREVIOUS INAPPROPRIATE REPAIR.  CHAIR WAS REPAIRED IAW STC 01042WI.
